Robust approximation-based adaptive control of multiple state delayed nonlinear systems with unmodeled dynamics

Full text for this resource is not available from the Research Repository.

Shi, X, Lim, CC, Xu, S and Shi, Peng ORCID: 0000-0001-8218-586X (2018) Robust approximation-based adaptive control of multiple state delayed nonlinear systems with unmodeled dynamics. International Journal of Robust and Nonlinear Control, 28 (9). 3303 - 3323. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37646
DOI https://doi.org/10.1002/rnc.4081
Official URL https://onlinelibrary.wiley.com/doi/full/10.1002/r...
Subjects Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Lyapunov-Krasovskii functional; radial basis function neural networks; RBFNNs; time-varying delays; tracking error
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login